# SDR DHL99720005

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A3811910006
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S ALTIMETER STUCK FOR 800 FT DURING CLIMB AT FL 30.0.  REPLACED F/O'S ALTIMETER, SYSTEM OPS CHECKED GOOD IAW MM 34-12-01.
